# SDR GAIA01183ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, THE LEFT LOWER SPAR CHORD WAS DISCOVERED CORRODED AT WING LEADING EDGE STATION 305 THROUGH STATION 325.  ACCOMPLISHED LEFT WING LOWER SPAR CHORD REPAIR FSS 327 IAW REPAIR ORDER FASI-0099O-1 REV IR DATED 4/26/01.  (M)
